# SDR CA001013027

- Difficulty date: October 7, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Doug 600N
- Aircraft time: 1,583 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 500N34223
- Condition: Cracked
- Location: Tail Boom
- Part time: 1,496 hours
- Component: 500N34215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF TAILBOOM ASSY TO FACILITATE MAINTENANCE A CRACK WAS DISCOVERED AT THE UPPER RT TAILBOOM ATTACH FITTING. FURTHER INVESTIGATION IN THE FUSELAGE STRUCTURE REVEALED MORE CRACKING IN THE FUSELAGE TAILBOOM SUPPORT STRUCTURE.
